# SDR QXEA0201589

- Difficulty date: October 4, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 11,641 hours, 16,559 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: PU90461R2
- Part serial: 14924
- Condition: Defective
- Location: Zone 200
- Part time: 19 hours, 18 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA-LAVATORY FIRE DETECTOR WENT OFF INFLIGHT. PRESSED RESET TO SILENCE, REMAINED QUIET REST OF FLIGHT. REPLACED LAVATORY FIRE DETECTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
